# SDR TWRA9548

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: T, A
- Precautionary procedure: E

## Discrepancy

EXPERIENCED SEVERE VIBRATION CLIMBING THROUGH 14,000 FEET.  ACCOMPLISHED THE ENGINE FIRE SEVERE DAMAGE OR SEPARATION CHECKLIST 2.21.1 NR 1 ENGINE.  FOUND NR 1 ENGINE WITH LPT FAILURE.  REMOVED ENGINE, S/N 685854, INSTALLED S/N 6857837 PER WIC 71-002.  THIS IS AN UNCONTAINED TURBINE FAILURE.  (M)
